MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS SMARTSITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS SMARTSITE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20039E
Medical Device Problem Codes Complete Blockage (1094); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris smartsite extension set was occluded.The following information was provided by the initial reporter: the blue semi-transparent connector portion of the 20039e pinless connector has completely.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation result: no 20039e sample was available for investigation.The customer reported that the affected sample was from lot 25055366 and that "the blue semi-transparent connector portion of the 20039e pinless connector has completely".As part of the investigation, the customer also provided a photograph of the affected sample; analysis of the photograph confirmed that the reported failure mode was a misassembled set with another male luer assembled instead of a smartsite.The details of this feedback were forwarded to the manufacturing site for investigation.Their analysis confirmed that the misassembly is most likely to have been caused by human error during the manual assembly process, whereby the operator inadvertently assembled a male luer instead of the smartsite.A review of the production records for lot 25055366 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.In order to reduce the likelihood of operator error, the production personnel have been informed of this feedback to ensure that they are following the correct assembly process.A review of the customer feedback database indicates that this is an isolated occurrence with no further reports of this nature against the 20039e product over the past 12 months.
 
Additional Manufacturer Narrative
Following the submission of the initial mdr, post investigation results reveal that the reported failure of occlusion was actually misassembly.This is not a reportable device malfunction.This mdr report #9616066-2025-03725 will be voided.
 
Event or Problem Description
Post investigation results reveal that the reported failure of occlusion was actually misassembly.This is not a reportable device malfunction.

Brand Name
ALARIS SMARTSITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23758131
Report Number9616066-2025-03725
Device Sequence Number10105718
Product Code FPA
UDI-Device Identifier07613203011952
UDI-Public(01)07613203011952(17)280515(10)25055366
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K061285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20039E
Device Lot Number25055366
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer02/12/2026
Not provided
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date03/02/2026
03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown